Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Seroquel Help With HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

Are any of my current meds worsening my neuropathy?

I have peripheral neuropathy, which is largely ignored. I usually walk in sandals, even in winter. It is progressing, slowly.Meds: Truvada, Viracept, Actigall (ursodiol), Provigil 100mg QD, Seroquel 25mg HS, Klonopin 3mg TID, and as of today...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The FTC in Truvada rarely causes/aggravates peripheral neuropathy. Have you had nerve conduction studies/EMG/neurology consultation to more precisely evaluate your foot pain? Treatment of pain with analgesics can usually at least blunt the... Read more »

Please help, my questions are never answered

Please help. My husband is co-infected with AIDS and Hep C. Biopsy of the liver showed cirrhoisis. He recently broke his neck in a car accident and thanks be to God, after surgery to fuse c3 thru c7 and t1 he is expected to make a full recovery. He...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...discuss this further with your neurologist since your husband's case is quite complicated. Atripla sounds like a good choice. HIs HIV numbers look terrific. Read more »

gaining weight!!!

I've been pos for 2 yrs and started meds2 mons ago. In that time I've gained a considerable amount of weight, I've never been this big in my life and it's very uncomfortable. I'm on ritonavir,truvada, and atazanavir.Would being on the meds even for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Many patients gain weight soon after starting HIV therapy as their metabolism shifts around and the HIV-related immune activation diminishes. There is a wide range of weight gain Read more »

Regimen with least side effects

I'm 42, have been HIV for 22 years, and now need to go back on meds. My doctor tested to see if I was resistant to anything and I'm not.My goal is to choose a regimen that will have the least amount of side effects, as I'm very sensitive to drugs in...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...What to put you on may be influenced by what you have taken in the past and whether you have developed any resistance to any HIV medications. Given your aversion to to Sustiva I would not put this drug high on the list. That leaves the... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
Connect With Others

Have you experienced weight gain on Seroquel?

Posted by ScotCharles, 3 Replies
...My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds. I am too vain to carry this much Read more »

Please Stop the Nightmare! HELP!! (very long)

Posted by losangelesman, 2 Replies
...very low risk area, but there were 2 times in my life where I went into a higher risk situation. I am almost certain I have HIV right now, but my test results have me very very confused. I have seen sooooooo many doctors/counselors/specialists... Read more »

NATURAL SOLUTION FOR NIGHT SWEATING

Posted by contractor, 6 Replies
...DO NOT HAVE THE PROBLEM as long I take my own drink. IT IS NOT ALOE VERA AT ALL AND TODAY ANOTHER PERSON SENT EMAIL THAT HE (HIV+) STOPED TO HAVE NIGHT SWEATING. So go figured it. I am looking for 30 people to test it. It is natural and safe. So,... Read more »

HIV and the brain - update

Posted by ScotCharles, 6 Replies
...My neurologist at UCLA, Dr. Elyse Singer, has been warning since the mid 1990's that HIV's effect on the brain and nervous systems was a ticking timebomb. The meds never completely eradicate the virus from the body Read more »